| Catalog Number |
468-270 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, deflation, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side "textured mammary implant", "capsular contracture baker grade iii" and "possible leaking mammary implant".Device remains implanted.
Additional Manufacturer Narrative
Continued b5: capsular contracture baker grade iv.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ deflation: observed an opening assessed as surgical damage.As per the investigation procedure, crease was observed and none of the observations are found to be potentially related to the manufacturing process.
Event or Problem Description
Healthcare professional reported left side "textured mammary implant", "capsular contracture baker grade iv" and "possible leaking mammary implant".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.